# SDR SIMA20131202002

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 34,348 hours, 31,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14523171003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAVATORY FLOOR BEAM BETWEEN FR 59 - 61 CORRODED AROUND NUTPLATE HOLES.  REPAIRED LAVATORY FLOOR BEAM IAW ERS-EM-53MR -051.
